Asymptotic characteristics of a polarized radiation field in the case of small absorption
Doklady Akademii Nauk, Tome 244 (1979) no. 4, pp. 868-872
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_244_4_a18,
author = {M. G. Kuz'mina and M. V. Maslennikov},
title = {Asymptotic characteristics of a polarized radiation field in the case of small absorption},
journal = {Doklady Akademii Nauk},
pages = {868--872},
year = {1979},
volume = {244},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_244_4_a18/}
}
TY - JOUR AU - M. G. Kuz'mina AU - M. V. Maslennikov TI - Asymptotic characteristics of a polarized radiation field in the case of small absorption JO - Doklady Akademii Nauk PY - 1979 SP - 868 EP - 872 VL - 244 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1979_244_4_a18/ LA - ru ID - DAN_1979_244_4_a18 ER -
M. G. Kuz'mina; M. V. Maslennikov. Asymptotic characteristics of a polarized radiation field in the case of small absorption. Doklady Akademii Nauk, Tome 244 (1979) no. 4, pp. 868-872. http://geodesic.mathdoc.fr/item/DAN_1979_244_4_a18/